# SDR AALA201707109006

- Difficulty date: June 29, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 48,117 hours, 27,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5311219120200
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN LEFT FORWARD CABIN L1 DOOR CUTOUT, LOWER SILL AREA, UNDER FORWARD AND AFT GIRT BAR FITTING. REPAIRED DOOR SILL IAW SRM 53-11-14-283-005.
